# SDR DALA2019112516890

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 HORZ STAB BOX HAS CORR ON TOP SKIN JUST ABOVE PANEL 341AZ CORROSION OUT OF LIMITS. C/W ERA 582917-14. (LP 1369339)
